# SDR IPXA2018101234939

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240959228
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT UPPER SKIN WAS CRACKED AT A FASTENER. REPAIRED IAW SRM 57-51-12.
